I used Retin A on a large freckle it cause it to peel and scab over. The scab kept coming off when I took a shower. I I have been to a dermatologist and a cosmetic surgeon. The first opinion which was the cosmetic surgeon said it was nothing.....the dermatologist wants to do a biopsy. He thinks it might be the beginnings of a melanoma, but very early early stage. I also have a strange purple mark on my face near a scar from a face lift. He thinks perhaps we should biopsy that too.
I Put Retin A on a Freckle and It Caused It to Peel, Scab over? (photo)
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Why is my face burning, peeling, tight, and glossy when using... 1 doctor answer
Do You Have to Peel for Retin A to Be Working? 1 doctor answer
How Long Do Retin A Side Effects Last? 1 doctor answer
How Long Should the Peeling/flaking Occur from the Use of... 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community